MathSciNet Relay Station
MathSciNet bibliographic data
MR1968706 (2004b:60075) 60F10 (60G10)
Bercu, B.; Rouault, A. Sharp large deviations for the Ornstein-Uhlenbeck process. Teor. Veroyatnost. i Primenen. 46 (2001), no. 1, 74--93; translation in Theory Probab. Appl. 46 (2002), no. 1, 1–19
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement